Effect of outliers on the estimation of parameters
G. Lingappaiah
Metrika: International Journal for Theoretical and Applied Statistics, 1976, vol. 23, issue 1, 27-30
Date: 1976
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF01902847 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:23:y:1976:i:1:p:27-30
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/BF01902847
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().